Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Errata: ``A memoir upon formal invariancy with regard to binary modular transformations. Invariants of relativity'' [Trans. Amer. Math. Soc. 21 (1920), no. 3, 285-312; 1501145]


Author: Oliver Edmunds Glenn
Journal: Trans. Amer. Math. Soc. 22 (1921), 543
MSC: Primary 11E16
DOI: https://doi.org/10.1090/S0002-9947-1921-1501179-5
Original Article: Trans. Amer. Math. Soc. 21 (1920), 285-312.
MathSciNet review: 1501179
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11E16

Retrieve articles in all journals with MSC: 11E16


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1921-1501179-5
Article copyright: © Copyright 1921 American Mathematical Society